# SDR AALA20130603003

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 62,810 hours, 32,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR PORTABLE EMERGENCY LIGHT VERY DIM.  REPLACED LT NR 1 DOOR PORTABLE EMERGENCY LIGHT.  OPS CHECK NORMAL
